Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 102 found articles
 
 
  Covariant density and velocity perturbations of the quasi-Newtonian cosmological model in f(T) gravity
 
 
Title: Covariant density and velocity perturbations of the quasi-Newtonian cosmological model in f(T) gravity
Author: Sami, Heba
Sahlu, Shambel
Abebe, Amare
Dunsby, Peter K. S.
Appeared in: The European physical journal. C, Particles and fields
Paging: Volume 81 () nr. 10 pages xx
Year: 2021-10-05
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 102 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands